# SDR TWAA0010007

- Difficulty date: June 14, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Aircraft time: 44,803 hours, 22,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE COCKPIT SUBFLOOR HAD A TEMPORARY REPAIR DUE TO CRACK AND CORROSION UNDER CAPTAINS AFT SEAT TRACK.  INSTALLED REPAIR DOUBLER TO DAMAGED AREA PER SRM 53-01, PAGE 9.
